# SDR DL72W002174

- Difficulty date: November 6, 2000
- Submitted: November 21, 2000
- Operation: Air carrier
- Aircraft: N2821W
- Make and model: Boeing 727247
- Aircraft serial: 21059
- Aircraft time: 76,833 hours, 51,907 cycles
- Engine: Pwa JT8D15
- Engine time: 71,244 hours, 52,903 cycles
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Engine
- Condition: Failed
- Location: Nr 1
- Part time: 71,244 hours, 52,903 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

ENG SHUT DOWN IN FLT AFTER OIL CLOG LIGHT AND OIL TEMP RISE OF 130 DEG.  FOUND METAL IN GEARBOX CHIP DET AND MAIN OIL FILTER.  REPLACED NR 1 ENG.
